SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!
Posted in: Spinal cord injury.

Spinal Injection - Neck - Complications

Started by dwfox1977 on 08/29/2017 11:59pm

My wife just had a spinal injection today and I am wondering what I need to do. The injection was just before noon and it has been about 13 hours since the procedure. She has a very bad headache at the front of the head and goes back to the mid section of her head. The headache isn't throbbing but is pretty bad. She also has numbness in her right leg, thigh to foot. Even with neck pain issues she rarely complains. Tonight she is rubbing her leg, complaining, and using an ice pack which is highly unusual for her.

Does any professional know what she should do and if we should do it tonight or wait until tomorrow?

Do you find this discussion helpful?
0

2 Responses

Like/Dislike
0

She should have received instructions on what to do in case of a resulting headache after spinal injection! i would go to the ER right away and explain the she just had an epidural injection and now having a severe headache!! At the very least, contact the doctor who did the injection, or the one who ordered it asap.

Like/Dislike
0

Hi, dwfox1977--did you call the doctor about your wife's symptoms after her injection? You are always welcome--and have the right--to call your doctor anytime you have a hunch that something isn't right after a treatment. It could be nothing, but the peace of mind is worth the call.

Let us know how you're both doing!

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete